Alert archive / Washington / Small Craft Advisories in 2016
Small Craft Advisory 64, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Mar 16, 2016, 8:49 PM PDT. It took effect at Mar 17, 2016, 8:00 AM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2016, 8:49 PM PDT (03:49 UTC)
- In effect from
- Mar 17, 2016, 8:00 AM PDT
- Expired
- Mar 18, 2016, 11:00 PM PDT
- In force
- 39 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
062 WHUS76 KSEW 170349 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 849 PM PDT WED MAR 16 2016 PZZ150-170-171200- /O.CON.KSEW.SC.Y.0063.000000T0000Z-160317T0600Z/ /O.NEW.KSEW.SC.Y.0064.160317T1500Z-160318T1300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 849 PM PDT WED MAR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 6 AM PDT FRIDAY. * WIND AND WAVES...NORTH TO NORTHWEST WIND 15 TO 25 KNOTS... BECOMING NORTHEAST 5 TO 15 KNOTS AFTER MIDNIGHT. WINDS RISING TO EAST 15 TO 25 KNOTS WITH WIND WAVES 3 TO 5 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-171200- /O.NEW.KSEW.SC.Y.0064.160317T1500Z-160318T1300Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 849 PM PDT WED MAR 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 6 AM PDT FRIDAY. * WIND AND WAVES...WIND RISING TO EAST 15 TO 25 KNOTS THURSDAY MORNING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-173-176-170600- /O.CON.KSEW.SC.Y.0063.000000T0000Z-160317T0600Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 849 PM PDT WED MAR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...NORTH TO NORTHWEST WIND 15 TO 25 KNOTS... BECOMING NORTHEAST 5 TO 15 KNOTS AFTER MIDNIGHT. WIND WAVES 3 TO 5 FEET...SUBSIDING TO 2 FEET OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
8 follow-up statements
627 WHUS76 KSEW 170938 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 238 AM PDT THU MAR 17 2016 PZZ173-176-171745- /O.EXB.KSEW.SC.Y.0064.160318T0000Z-160318T1300Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 238 AM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM PDT FRIDAY. * WIND AND WAVES...WINDS RISING TO EAST 15 TO 25 KNOTS WITH WINDS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-171745- /O.EXB.KSEW.SC.Y.0064.160318T0300Z-160318T1300Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 238 AM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM PDT FRIDAY. * WIND AND WAVES...NORTHEAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-170-171745- /O.CON.KSEW.SC.Y.0064.160317T1500Z-160318T1300Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 238 AM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 AM PDT FRIDAY... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
033 WHUS76 KSEW 171620 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 920 AM PDT THU MAR 17 2016 PZZ130-150-170-180030- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160318T1300Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 920 AM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ173-176-180030- /O.CON.KSEW.SC.Y.0064.160318T0000Z-160318T1300Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 920 AM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM PDT FRIDAY... * WIND AND WAVES...WINDS RISING TO EAST 15 TO 25 KNOTS WITH WINDS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-180030- /O.CON.KSEW.SC.Y.0064.160318T0300Z-160318T1300Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 920 AM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM PDT FRIDAY... * WIND AND WAVES...NORTHEAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
922 WHUS76 KSEW 172010 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 110 PM PDT THU MAR 17 2016 PZZ131-180415- /O.EXB.KSEW.SC.Y.0064.000000T0000Z-160318T2200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 110 PM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-180415- /O.EXB.KSEW.SC.Y.0064.000000T0000Z-160318T0500Z/ PUGET SOUND AND HOOD CANAL- 110 PM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WIND AND WAVES...NORTH WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-180415- /O.EXT.KSEW.SC.Y.0064.000000T0000Z-160318T2200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 110 PM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-180415- /O.EXT.KSEW.SC.Y.0064.000000T0000Z-160318T2200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 110 PM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET INCREASING TO 20 TO 30 KNOTS WITH WIND WAVES 3 TO 5 FEET AT THE WEST ENTRANCE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
147 WHUS76 KSEW 180354 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 854 PM PDT THU MAR 17 2016 PZZ150-170-173-176-181200- /O.EXT.KSEW.SC.Y.0064.000000T0000Z-160319T0500Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 854 PM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT FRIDAY... * WIND AND WAVES...EAST WIND 15 TO 30 KNOTS WITH WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-131-181200- /O.EXT.KSEW.SC.Y.0064.000000T0000Z-160319T0500Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 854 PM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT FRIDAY... * WIND AND WAVES...EAST WIND 20 TO 30 KNOTS WITH WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-181200- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160318T2200Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 854 PM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-180500- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160318T0500Z/ PUGET SOUND AND HOOD CANAL- 854 PM PDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WIND AND WAVES...NORTH WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
948 WHUS76 KSEW 180938 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 238 AM PDT FRI MAR 18 2016 PZZ150-170-173-176-181745- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160319T0500Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 238 AM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WIND AND WAVES...EAST WIND 15 TO 30 KNOTS WITH WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-181745- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160318T2200Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 238 AM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-131-181745- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160319T0500Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 238 AM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WIND AND WAVES...EAST WIND 20 TO 30 KNOTS WITH WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
173 WHUS76 KSEW 181507 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 807 AM PDT FRI MAR 18 2016 PZZ132-182315- /O.EXB.KSEW.SC.Y.0064.000000T0000Z-160319T1200Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 807 AM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT SATURDAY. * WIND AND WAVES...EAST TO SOUTHEAST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. STRONGEST WINDS WEST PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-182000- /O.EXB.KSEW.SC.Y.0064.000000T0000Z-160318T2000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 807 AM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON. * WIND AND WAVES...NORTH OF THE SAN JUAN ISLAND AND ALONG COASTAL WHATCOM COUNTY...NORTHEAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-131-182315- /O.EXT.KSEW.SC.Y.0064.000000T0000Z-160319T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 807 AM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * WIND AND WAVES...EAST WIND 20 TO 30 KNOTS WITH WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-173-176-182315- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160319T0500Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 807 AM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WIND AND WAVES...EAST WIND 15 TO 30 KNOTS WITH WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-182200- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160318T2200Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 807 AM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
781 WHUS76 KSEW 182152 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 252 PM PDT FRI MAR 18 2016 PZZ156-190500- /O.EXT.KSEW.SC.Y.0064.000000T0000Z-160319T0500Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 252 PM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-131-190600- /O.EXT.KSEW.SC.Y.0064.000000T0000Z-160319T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 252 PM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-190600- /O.EXT.KSEW.SC.Y.0064.000000T0000Z-160319T0600Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 252 PM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...EAST TO SOUTHEAST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. STRONGEST WINDS WEST PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-173-176-190500- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160319T0500Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 252 PM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-182300- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160318T2200Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 252 PM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
108 WHUS76 KSEW 190328 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 828 PM PDT FRI MAR 18 2016 PZZ132-190430- /O.CAN.KSEW.SC.Y.0064.000000T0000Z-160319T0600Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 828 PM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS ARE NO LONGER EXPECTED TO EXCEED 20 KNOTS IN THE EASTERN STRAIT OF JUAN DE FUCA THIS EVENING. $$ PZZ150-156-170-173-176-190500- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160319T0500Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 828 PM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-131-190600- /O.CON.KSEW.SC.Y.0064.000000T0000Z-160319T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 828 PM PDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 2:43 PM PDT, 6 hours 6 minutes earlier.
Area forecast discussion, Mar 16, 2:43 PM PDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 243 PM PDT WED MAR 16 2016 .SYNOPSIS...HIGH PRESSURE ALOFT WILL BRING DRY AND WARMER WEATHER THROUGH FRIDAY. A WEAK WEATHER SYSTEM WILL BRING SPOTTY RAIN THIS WEEKEND. WETTER WEATHER IS LIKELY EARLY NEXT WEEK. && .SHORT TERM...A FEW SHOWERS HAVE BEEN STUBBORNLY LINGERING ACROSS THE NORTH PUGET SOUND REGION AND CASCADES THIS AFTERNOON. THESE SHOULD DIE OFF BY EARLY EVENING WITH THE SETTING SUN. AN UPPER RIDGE WILL STRENGTHEN AND MOVE CLOSER TO WESTERN WASHINGTON THURSDAY WITH LOW LEVEL OFFSHORE FLOW DEVELOPING. THIS SHOULD RESULT IN A MOSTLY SUNNY DAY WITH HIGHS WARMING INTO THE MID TO UPPER 50S. THE UPPER RIDGE WILL CROSS THE AREA THURSDAY NIGHT AND SHIFT INLAND FRIDAY WITH A WEAKENING FRONT APPROACHING FROM THE WEST. IT SHOULD BE ANOTHER MOSTLY SUNNY DAY WITH HIGHS WARMING A FEW MORE DEGREES. THE WEAKENING FRONT WILL MOVE ONSHORE FRIDAY NIGHT AND SATURDAY. THE GFS SHOWS SOME RAIN ACROSS THE AREA BUT THIS SEEMS OVERDONE. THE DRIER ECMWF AND CANADIAN MODELS ARE PREFERRED FOR NOW. SCHNEIDER .LONG TERM...AN UPPER LEVEL DISTURBANCE WILL BRING AND INCREASING CHANCE OF RAIN FROM THE SOUTH ON SUNDAY. AN UPPER LOW OVER THE NORTHEAST PACIFIC WILL KEEP THE WEATHER SHOWERY MONDAY. THE UPPER LOW WILL WEAKEN AND MOVE OVER THE PACIFIC NORTHWEST TUESDAY AS AN UPPER TROUGH. MODELS DIFFER A BIT ON HOW QUICKLY THE UPPER TROUGH WILL MOVE INLAND AND HOW FAST SHOWERS WILL TAPER. HIGH PRESSURE ALOFT SHOULD BE OVER THE AREA BY WEDNESDAY BUT IT COULD BE A DIRTY RIDGE WITH STILL A CHANCE OF RAIN. SCHNEIDER && .AVIATION...NW FLOW ALOFT. SCATTERED CU AND A FEW LIGHT SHOWERS ON THE ATX RADAR WILL DRY UP AND SKIES ACROSS WRN WA TONIGHT WILL BE MOSTLY CLEAR. THERE WILL BE PATCHY FOG BY DAYBREAK THU...MAINLY RIVER VALLEYS AND AROUND OLYMPIA. KSEA...THE CUMULUS WILL DISSIPATE THIS EVENING WITH FAIR SKIES TONIGHT AND A NE BREEZE. MOSTLY SUNNY THU. && .MARINE...LOW LEVEL OFFSHORE FLOW WILL DEVELOP FOR THU AND FRI WITH SMALL CRAFT ADVISORY EASTERLIES LIKELY COASTAL WATERS AND WEST ENTRANCE TO THE STRAIT LATE THURSDAY THRU FRI. && .HYDROLOGY...RIVER FLOODING IS NOT EXPECTED FOR THE NEXT 7 DAYS. && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...NONE. && WWW.WEATHER.GOV/SEATTLE YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 6:47 PM PDT | Small Craft Advisory | SEW | 4 hr |
Nearby
Small Craft Advisories in Washington, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.